# SDR AALA20120507026

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 39,759 hours, 10,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS LOCATED BETWEEN STATIONS 610 TO 630 JUST ABOVE STRINGER 16 RIGHT.  INSTALLED DOUBLER PER EA B757-53-023316.
